# SDR IPXA2019080984557

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  ACCESS PANEL 572CB MOST INBD FASTNER TOO LONG AND CAUSING DAMAGE TO INBD FLAP UPPER SURFACE.  REPAIRED DENT AND CHAFED L/INBD FLAP BETWEEN RIB 16 AND 17 IAW EO A300-5750-73504-A AND SAA EA 300-5750-01-A7873 I/R. (MAJOR)
